# SDR V0XD20230216007

- Difficulty date: February 1, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N257JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 45314
- Aircraft time: 23,011 hours, 21,303 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON CENTER LAV GUSSET SUPPORT BETWEEN FRAMES 59-60. CORRECTIVE ACTION: REMOVED AND REPLACED ON CENTER LAV GUSSET SUPPORT BETWEEN FRAME 59 TO 60 IAW EMB 135/145 SRM 51-40-02.
